Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I got the regimen a few days ago. When I first used it 3 days ago, my skin was never burning after using BP (benzoyl poroxide), it only starting burning yesterday and today. I don't use a thick layer of BP, only a thin amount that goes even all round. What should I do guys? Should I skip the regimen for a full day and then go back the next day?

Link to comment
Share on other sites

You have to work up to using the full amount of bp over time. Did you start with the full amount?

Maybe give it a rest for a day and then start gradually (ie. small amount only once a day not twice etc)

Make sure you are moisturizing after you apply the bp as well.

Most people experience some redness and or burning feeling when they first start you just have to minimize it by reducing the amount and or frequency of applying the bp until your skin gets used to it.

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×